UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

On the Number of Variables Required for Proofs

Hirsch, R; Hodkinson, I; Maddux, R; (2002) On the Number of Variables Required for Proofs. Journal of Symbolic Logic , 67 (1) 197 - 213.

Full text not available from this repository.
Type: Article
Title: On the Number of Variables Required for Proofs
Keywords: NUMBER, variable, VARIABLES
UCL classification: UCL > School of BEAMS > Faculty of Engineering Science > Computer Science
URI: http://discovery.ucl.ac.uk/id/eprint/141317
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item